# SDR 9800999940

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3322L
- Make and model: Doug DC-9-32
- Aircraft serial: 47031
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 113317
- Condition: Discharged
- Location: Pax Door
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND MAIN CABIN DOOR EVACUATION SLIDE LIGHTS BATTERY LOW.  REPLACED SLIDE.
